# SDR SWIA202005140710

- Difficulty date: April 7, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT FS379 BETWEEN STR20R AND STR21R   (C-CHECK) RO 5/10/2020   REMOVED AND REPLACED FRAME SECTION AT FS379 BETWEEN STGR 20R AND STGR 25R. REF BOMBARDIER DWG AND AND CRJ900 SRM. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUATION CARD FOR DETAILS.
